# SDR HEEA065976

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6220 · Main Rotor Head
- Part: Stop Assy
- Part number: 704A3363310951
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS CRACKED AND SEPARATED.  SERIAL NUMBERS REMOVED ARE 11534 AND 11705.  REPLACED WITH SERIAL NUMBERS 0931 AND 0906.
